Alert archive / New York / Gale Warnings in 2016
Gale Warning 1, NWS New York, NY
NWS New York, NY issued this gale warning at Jan 4, 2016, 9:39 PM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 4, 2016, 9:39 PM EST (02:39 UTC)
- Expired
- Jan 5, 2016, 3:26 AM EST
- In force
- 6 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
718 WHUS71 KOKX 050239 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 939 PM EST MON JAN 4 2016 ...GALE FORCE WIND GUSTS OVERNIGHT... ANZ330-335-338-340-345-051045- /O.UPG.KOKX.SC.Y.0001.000000T0000Z-160105T1100Z/ /O.NEW.KOKX.GL.W.0001.160105T0239Z-160105T1200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 939 PM EST MON JAN 4 2016 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 35 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ350-353-355-051045- /O.UPG.KOKX.SC.Y.0230.000000T0000Z-160105T2100Z/ /O.NEW.KOKX.GL.W.0001.160105T0239Z-160105T1200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 939 PM EST MON JAN 4 2016 ...GALE WARNING IN EFFECT UNTIL 7 AM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MALOIT
1 follow-up statement
213 WHUS71 KOKX 050826 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 326 AM EST TUE JAN 5 2016 ...ROUGH CONDITIONS ON THE WATERS TODAY... ANZ350-353-355-051500- /O.CAN.KOKX.GL.W.0001.000000T0000Z-160105T1200Z/ /O.NEW.KOKX.SC.Y.0002.160105T0826Z-160105T2100Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 326 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-051500- /O.CAN.KOKX.GL.W.0001.000000T0000Z-160105T1200Z/ /O.NEW.KOKX.SC.Y.0002.160105T0826Z-160105T1500Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 326 AM EST TUE JAN 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Jan 4, 6:49 PM EST, 2 hours 50 minutes earlier.
Area forecast discussion, Jan 4, 6:49 PM EST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
649 PM EST MON JAN 4 2016
.SYNOPSIS...
CANADIAN HIGH PRESSURE BUILDS OVER THE AREA THROUGH
TUESDAY...THEN BUILDS TO THE SOUTH TUESDAY NIGHT THROUGH THURSDAY.
ANOTHER AREA OF HIGH PRESSURE BUILDS TO THE NORTH THURSDAY NIGHT
AND FRIDAY...RETREATING TO THE CANADIAN MARITIMES FRIDAY NIGHT AND
SATURDAY. AN UNSETTLED WEATHER PATTERN LOOKS IN STORE FOR THE
AREA OVER THE WEEKEND AND INTO EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
MADE MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. THE FORECAST APPEARS GENERALLY ON
TRACK.
700-300 HPA TROUGH AXIS SWINGS THROUGH TONIGHT. COLD AIR
ADVECTION AND A TIGHT PRESSURE GRADIENT WILL RESULT IN A
CONTINUATION OF GUSTY WINDS AND PLUMMETING TEMPS. AFTER RECORD
WARMTH FOR NOVEMBER AND DECEMBER...THE COLDEST NIGHT OF THE SEASON
IS ANTICIPATED. EVEN WITH A CLEAR SKY...THAT BOUNDARY LAYER WILL
BE WELL MIXED...SO DO NOT EXPECT RADIATIONAL COOLING TO
OCCUR. EVEN WITH THAT PROVISION...LOW TEMPERATURES SHOULD PLUMMET
TO THE LOWER SINGLE DIGITS WELL INLAND TO THE MID TEENS NEAR THE
COAST. MOS IN GENERAL AGREEMENT.
OF SOME CONCERN...IS ALREADY FALLING OFF A TAD FASTER THAN
FORECAST...IF TRENDS HOLD...WILL HAVE TO ADJUST LOWS DOWNWARD WITH
NEXT UPDATE.
GUSTY NORTH WINDS WILL ADD TO THE CHILL. WIND CHILL VALUES WILL
FALL TO AROUND ZERO NEAR THE COAST...TO 0 TO -10 AWAY FROM THE
COAST.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY/...
RIDGE BUILDS THIS TIME FRAME BEHIND THE DEPARTING TROUGH.
SUBSIDENCE WILL ENSURE CLEAR SKIES THROUGH WED.
AS THE CENTER OF HIGH PRESSURE NEARS...ANY RESIDUAL GUSTS
WILL DIMINISH TUESDAY...AND WINDS REMAIN LIGHT OR CALM TUESDAY NIGHT.
A VERY COLD START TO THE DAY IS EXPECTED...AND TEMPS REMAIN QUITE
CHILLY TUESDAY...REMAINING BELOW FREEZING FOR THE MOST PART ACROSS
THE CWA.
AT NIGHT...TEMP FORECAST IS A BIT MORE CHALLENGING. WARM AIR
ADVECTION WILL BE UNDERWAY...BUT CLEAR SKIES AND LIGHT WINDS WILL
PROMOTE RADIATIONAL COOLING. THERE IS A TEMP DISPARITY IN THE MOS
GUIDANCE...AND AMONG ENSEMBLE GUIDANCE. WILL NOT STRAY TOO FAR
FROM PREVIOUS FORECAST...TAKING A BLEND OF AVAILABLE GUIDANCE BUT
SIDING ON THE LOWER END OF THE SPREAD.
TEMPS MODIFY ON WEDNESDAY AS THE CENTER OF THE HIGH PASSES TO THE
SOUTH AND RETURN FLOW W/SW WINDS PREVAIL.
TEMPS LIKELY RISE CLOSE TO IF NOT JUST ABOVE SEASONAL NORMS.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
THE H5 FLOW IS IN GOOD AGREEMENT THROUGH FRI...BUT THEN DIFFERENCES
BEGIN TO TAKE SHAPE FROM THE INTERACTION BETWEEN A LARGE CANADIAN
VORTEX OVER HUDSON BAY AND A CUTOFF LOW PRES SYSTEM MOVING ONSHORE
OUT WEST. THE 12Z MODELS SEEM TO BE IN SOMEWHAT BETTER AGREEMENT
THAN THE 00Z RUNS WITH THE OVERALL PATTERN...THAT BEING THE
ELONGATED E-W ORIENTED VORTEX BECOMING N-S ORIENTED WITH A COLDER
AIRMASS DIVING INTO THE NORTHERN PLAINS/UPPER MIDWEST/GREAT LAKES
FOR THE WEEKEND. THIS VORTEX WILL THEN MEANDER ABOUT ERN ONTARIO
THROUGH THE MIDDLE OF NEXT WEEK.
IN TERMS OF SENSIBLE WEATHER...DRY AND NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES THROUGH FRI WITH HIGH PRES IN CONTROL. WARM AIR
ADVECTION RAINS MOVE INTO THE AREA FRI NIGHT THROUGH
SAT...ALTHOUGH THE RETREATING HIGH TO THE NORTH WILL RESULT IN
COLD AIR DAMMING WITH A POSSIBILITY OF A WINTRY MIX OF
PRECIPITATION ACROSS THE INTERIOR TO START. SHOULD TURN TO PLAIN
RAIN AT ALL LOCATIONS BY SAT AFTERNOON. THE AMOUNT OF QPF REMAINS
IN QUESTIONS AS THERE IS THE POTENTIAL FOR A WAVE OF LOW PRES TO
DEVELOP OFF THE MID ATLANTIC COAST AND PASS SOUTH OF LONG ISLAND
ON SAT. HAVE KEPT LOW CHANCE POPS IN THE FORECAST SAT NIGHT INTO
SUN...ALTHOUGH WE MAY END UP SEEING A LULL IN PRECIPITATION BEFORE
THE NEXT POTENTIAL SYSTEM TRACKS UP FROM THE S. THIS SYSTEM
CURRENTLY LOOKS WARM ENOUGH FOR ALL RAIN...BUT IF THE UPPER
PATTERN CHANGES AND THE STORM SHIFTS A BIT FURTHER OFFSHORE...IT
P-TYPE COULD BE MIXED OR IN SOLID FORM. WEAK HIGH PRES RETURNS FOR
MONDAY.
TEMPS ARE EXPECTED TO BE ABOVE NORMAL LEVELS THROUGH THE REMAINDER
OF THE PERIOD.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE CENTERED OVER THE GREAT LAKES REGION BUILDS SLOWLY
OVER THE TERMINALS THROUGH 00Z WEDNESDAY.
VFR THROUGH THE TAF PERIOD.
NORTH WINDS REMAIN 15 TO 20 KT WITH GUSTS AROUND 25 KT THROUGH THE
OVERNIGHT. SUSTAINED WINDS AND GUSTS DIMINISH TOWARD 10Z WITH GUSTS
EXPECTED TO END 14Z TO 17Z. WINDS BACK TO NORTHWEST DURING THE
AFTERNOON...REMAINING MAINLY TO THE RIGHT OF 310 TRUE.
NY METRO ENHANCED AVIATION WEATHER SUPPORT...
DETAILED INFORMATION...INCLUDING HOURLY TAF WIND COMPONENT FCSTS CAN
BE FOUND AT: HTTP:/WWW.ERH.NOAA.GOV/ZNY/N90 (LOWER CASE)
KJFK FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KLGA FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KEWR FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KTEB FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KHPN FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
KISP FCSTER COMMENTS: NO UNSCHEDULED AMENDMENTS EXPECTED.
.OUTLOOK FOR 00Z WEDNESDAY THROUGH SATURDAY...
.TUESDAY NIGHT-FRIDAY...VFR.
.FRIDAY NIGHT...MVFR OR LOWER PROBABLE. E WINDS G15-20KT
POSSIBLE. WINTRY MIX POSSIBLE AT NORTHERN TERMINALS.
.SATURDAY...MVFR OR LESS POSSIBLE IN RAIN.
&&
.MARINE...
MADE MINOR CHANGES THIS UPDATE TO REFLECT THE LATEST TRENDS IN
OBSERVATIONS AND GUIDANCE. THE FORECAST APPEARS ON TRACK.
GUSTY NORTH WINDS CONTINUE THIS EVENING DUE TO STRONG LOW LEVEL
COLD ADVECTION. AS THE PRESSURE GRADIENT BEGINS TO RELAX SOMEWHAT
OVERNIGHT...WINDS WILL GRADUALLY DIMINISH SOME. THESE WINDS
LIGHTEN FURTHER TUESDAY MORNING AND THROUGH THE AFTERNOON AS THE
PRESSURE GRADIENT CONTINUES TO DECREASE OVER THE REGION.
ROUGH SEAS TONIGHT ARE EXPECTED TO SUBSIDE TUESDAY AS THE WINDS
DIMINISH. SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT FOR
ALL WATERS...AND THROUGH EARLY TUESDAY AFTERNOON FOR THE OCEAN
WATERS. HEADLINE TIMING PER COLLABORATION WITH WFOS PHI AND BOX.
TRANQUIL CONDITIONS ARE ANTICIPATED LATE TUESDAY THROUGH
WEDNESDAY.
SUB-ADVISORY CONDITIONS PREVAIL WED NIGHT THROUGH FRIDAY WITH A
WEAK PRES GRADIENT OVER THE AREA. WINDS AND SEAS WILL INCREASE FRI
NIGHT IN RESPONSE TO AN STRENGTHENING EASTERLY FLOW. WINDS SHOULD
SUBSIDE ON SAT...BUT SEAS ON THE OCEAN WILL LIKELY LINGER.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS FORECAST THROUGH FRIDAY. THE NEXT
CHANCE FOR RAIN IS FRIDAY NIGHT CONTINUING THROUGH SATURDAY.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EST TUESDAY FOR ANZ330-335-338-
340-345.
SMALL CRAFT ADVISORY UNTIL 4 PM EST TUESDAY FOR ANZ350-353-355.
&&
SYNOPSIS...MALOIT/PW/24
NEAR TERM...MALOIT/PW
SHORT TERM...PW
LONG TERM...24
AVIATION...MET
MARINE...MALOIT/PW/24
HYDROLOGY...PW/24Hazardous weather outlook, Jan 4, 3:21 PM EST, 6 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 321 PM EST MON JAN 4 2016 CTZ005>008-NJZ002-004-103-105-107-NYZ067>070-051415- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-WESTERN BERGEN- WESTERN ESSEX-WESTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER- 321 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF STRONG NORTHERLY WINDS AND TEMPERATURES FALLING INTO THE SINGLE DIGITS WILL RESULT IN WIND CHILL VALUES OF 5 TO 10 BELOW ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES OF 5 TO 10 BELOW ARE EXPECTED VERY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. CTZ009>012-NJZ006-104-106-108-NYZ071-078>081-177-179-051415- SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX- SOUTHERN NEW LONDON-HUDSON-EASTERN BERGEN-EASTERN ESSEX- EASTERN UNION-SOUTHERN WESTCHESTER-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN NASSAU-SOUTHERN NASSAU- 321 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE COMBINATION OF STRONG NORTHERLY WINDS AND TEMPERATURES FALLING INTO THE TEENS WILL RESULT IN WIND CHILL VALUES NEAR ZERO LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL VALUES NEAR ZERO ARE EXPECTED VERY EARLY TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-051415- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 321 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. NYZ072>075-176-178-051415- NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)- NORTHERN QUEENS-SOUTHERN QUEENS- 321 PM EST MON JAN 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. WIND CHILL READINGS WILL FALL TO AROUND ZERO LATE TONIGHT. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WIND CHILL READINGS WILL HOVER AROUND ZERO VERY EARLY TUESDAY MORNING. FOR MORE INFORMATION...PLEASE REFER TO THE LATEST SPECIAL WEATHER STATEMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:26 AM EST | Small Craft Advisory | OKX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.